MathSciNet Relay Station
MathSciNet bibliographic data
MR270171 46.80 (22.00)
Gulick, S. L.; Liu, T.-S.; van Rooij, A. C. M. Group algebra modules. III, IV. Trans. Amer. Math. Soc. 152 (1970), 561-579; ibid. 152 1970 581–596.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement